# SDR P2EA2002V0038

- Difficulty date: May 28, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N131NJ
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- Aircraft time: 33,341 hours, 16,987 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION: FWD CARGO COMPT, DOOR WITH SKIN CRACKED AT FWD LOWER CORNER.  FWD CARGO DOOR LOWER FWD CUTOUT SKIN REPAIRED FROM BS 372.250 TO BS 383.0 DUE TO CRACK IAW COOPESA EO NUMBER COO-9-52-298-02, DATED MAY 21, 2002, APPROVED AND DOCUMENTED ON FAA 8110-3 FORM.
